# SDR CALA2023071902282

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 53,767 hours, 33,287 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT CREW REPORTED LOSE OF GREEN HYD SYSTEM FLUID, THEN STATED HYD LEVEL APPEARS TO BE EMPTY. LANDING GEAR MANUALLY EXTENDED BY CREW ON APPROCH. HYD RES GREEN WAS NOT EMPTY ON ARRIVAL. FOUND LEAK AT LH GEAR DOOR MAIN ACTUATOR, B PORT FLEX LINE, M&E 03-2900-3-0073 WILL NEED M& E 03-2900-3-0073,NIS SAT. NEED TO UPDATE WITH CORRECT HOSE M&E NUMBER. WILL NEED M&E 31-3231-3-0044 REPLACED HYD LINE ON LH MAIN GEAR DOOR ACTUATOR REF IPC 32-31-03-18E ITEM 20A. SERVICED AND LAEK CHECK HYD SYSTEM WITH NO LEAKS REF MT 29-00-00/001.RESET MANUAL GEAR EXTENSION HANDLE AND DOOR BACK TO NORMAL REF AMM. TASK 32-00-00-860-003-A.
